MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 70; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 70; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 989605416151
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
The customer reported an incident where the swivel mechanism of their affiniti ultrasound system¿s control panel would not lock into position while transporting the unit within the user facility.No patient or user was harmed as a result of the issue.
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue.However, due to insufficient information and part returns, the engineering team was unable to determine the root cause of this failure.The control panel articulation arm was replaced to resolve the issue.Actions are underway to ensure the necessary information and parts are received to further investigate if this issue does recur.
 
Event or Problem Description

Brand Name
AFFINITI 70
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key12312761
Report Number3019216-2021-10103
Device Sequence Number4392335
Product Code IYN
UDI-Device Identifier00884838056251
UDI-Public00884838056251
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605416151
Device Catalogue Number795210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/22/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown